`a`

Normal form of Duffing-van der Pol oscillator under nonautonomous parametric perturbations

Pages: 357 - 361, Issue Special, September 2001

 Abstract        Full Text (961.0K)              

Stefan Siegmund - Institut für Mathematik, Universität Augsburg, 86135 Augsburg, Germany (email)

Abstract: Please refer to Full Text.

Keywords:  Generalized Poincare normal form, nonautonomous normal form, Duffing-van der Pol oscillator, parametric perturbation.
Mathematics Subject Classification:  34C20, 34C60, 37G05 (MSC2000).

Published: November 2013.